DOI 10.1016/s1054-139x(02)00372-5
Pituitary apoplexy after leuprolide injection for ovum donation.
Аннотация
Patients with occult pituitary adenomas infrequently present with pituitary apoplexy. Precipitation of pituitary apoplexy by gonadotropin releasing hormone or gonadotropin releasing hormone agonists has been described. The pathophysiologic mechanism by which these agents induce apoplexy remains unclear. We describe a case of pituitary apoplexy in a young woman receiving leuprolide in preparation for ovum donation. Severe hyponatremia, cerebral vasospasm and infarction, and diabetes insipidus complicated this patient's prolonged hospital course. To our knowledge, pituitary apoplexy after gonadotropin releasing hormone agonist use for ovum donation has not been previously described. The use of leuprolide or other gonadotropin releasing hormone agonists for pituitary down-regulation in conjunction with ovarian stimulation can have serious consequences in women harboring unrecognized pituitary adenomas. Thorough endocrine screening should be performed prior to initiating therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.